Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 32, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jul 23, 2010, 5:17 AM CDT for Jefferson County, Wisconsin. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2010, 5:17 AM CDT (10:17 UTC)
- Expired
- Jul 24, 2010, 10:12 PM CDT
- In force
- 41 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Watertown (WATW3).
- Action stage
- 4 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 6 ft
- Major stage
- 6.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05425500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jul 23, 3:45 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 23, 3:45 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CDT FRI JUL 23 2010
FORECAST FOCUS ON HEAVY RAIN POTENTIAL TONIGHT.
.SHORT TERM...
A SURFACE BOUNDARY SET UP ACROSS FAR SOUTHERN WI YESTERDAY AND
STAYED STATIONARY OVERNIGHT. MULTIPLE SHORTWAVES ARE APPARENT ON
WATER VAPOR SATELLITE IMAGERY FROM THE FOUR CORNERS REGION TO THE
UPPER MIDWEST. THESE SHORTWAVES WILL BE THE TRIGGER FOR ADDITIONAL
ROUNDS OF SHOWERS AND THUNDERSTORMS TO FIRE UP ALONG THE RELATIVELY
STATIONARY SURFACE BOUNDARY TODAY. THE LINE OF THUNDERSTORMS
CURRENTLY DRAPED ACROSS NORTHEAST IOWA AND THE WI/IL BORDER HAS THE
POTENTIAL TO SCOOT NORTHWARD WITH TIME...GIVEN THE GUSTY SFC
SOUTHWESTERLY FLOW OVER SE IOWA AND NW IL.
ANOTHER...MORE POTENT UPPER WAVE WAS CROSSING MT OVERNIGHT. THAT
WAVE IS EXPECTED TO DEEPEN INTO A MORE POTENT TROUGH OVER THE UPPER
MIDWEST LATE TONIGHT...WHICH WILL MAKE FOR ANOTHER NIGHT OF STRONG
TO SEVERE THUNDERSTORMS WITH MORE HEAVY RAINFALL FROM TONIGHT
THROUGH SATURDAY MORNING.
TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
THE RIGHT ENTRANCE REGION OF THE UPPER JET WAS SITUATED OVER
SOUTHERN WI EARLY THIS MORNING. THIS...COMBINED WITH WEAK
SHORTWAVES...WILL BE ENOUGH TO SUPPORT CONVECTION ACROSS SOUTHERN WI
THROUGH THE MORNING HOURS. ANOTHER WAVE EXPECTED TO CROSS THE REGION
THIS AFTERNOON SHOULD ALLOW FOR MORE CONVECTION TO FIRE THIS
AFTERNOON. THE SECOND ROUND IS EXPECTED TO FOCUS JUST A LITTLE
FURTHER NORTH.
RUC SNGS SHOW INCREASING CAPE VALUES THROUGHOUT THE DAY. IT ALSO
LOOKS LIKE LOW LEVEL SHEAR WILL BE FAVORABLE FOR WEAK
TORNADOES...WITH THE BEST SHEAR EARLIER IN THE DAY THAN LATER. MID
LEVEL LAPSE RATES MAY STEEPEN ENOUGH THIS AFTERNOON TO SUPPORT HAIL
AND DEEPER CONVECTION. LLJ INCREASES TONIGHT...SO SEVERE THREAT
WILL CONTINUE WITH HIGH CAPE VALUES AND STRONG SPEED SHEAR.
STRAIGHT LINE WINDS WITHIN A LARGE MESOSCALE CONVECTIVE SYSTEM
/MCS/ WOULD BE THE MAIN THREAT FOR TONIGHT. THE CWA IS IN AN AREA
OF SLIGHT RISK FOR SEVERE WEATHER TODAY AND TONIGHT.
THE MAIN THREAT FOR TODAY AND TONIGHT IS FLOODING. WITH ALREADY
SATURATED GROUND...ANY ADDITIONAL RAIN WILL CAUSE FLOODING CONCERNS.
ANOTHER 1 TO 3 INCHES OR MORE OF RAIN IS EXPECTED THROUGH SATURDAY
MORNING...WITH THE HIGHEST AMOUNTS ACROSS THE SOUTHERN HALF OF THE
CWA. FLASH FLOOD WATCH IN EFFECT FOR SOUTHERN HALF FROM NOW THROUGH
15Z SAT AND THE NORTHERN HALF GOES INTO EFFECT AT 21Z THIS AFTERNOON
THROUGH 15Z SAT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE
BETWEEN 1.75 AND 2.25 INCHES THROUGH TONIGHT. CORFIDI VECTORS SHOW
LITTLE MOVEMENT IN THE EASTWARD DIRECTION...WHICH MEANS THAT
TRAINING STORMS ARE LIKELY ONCE AGAIN.
THE OTHER CONCERN FOR TODAY IS HEAT INDEX VALUES. THESE WILL DEPEND
HIGHLY ON THE AMOUNT OF CLOUD DEBRIS AROUND TODAY. HIGHS ARE
EXPECTED IN THE MID TO UPPER 80S...WINDS WILL BE LIGHT TO MODERATE.
HIGHEST HEAT INDEX VALUES ARE EXPECTED IN THE UPPER 90S THIS
AFTERNOON ALONG THE SOUTHERN TWO TIERS OF COUNTIES. THIS IS JUST
BELOW ADVISORY CRITERIA. WILL NEED TO MONITOR THROUGHOUT THE DAY FOR
EXPECTED LONG-DURATION BREAKS IN CLOUDS.
SATURDAY...FORECAST CONFIDENCE MEDIUM.
RAIN WILL TAPER OFF FROM WEST TO EAST...BUT A LINGERING WAVE PASSING
ACROSS THE REGION BEFORE THE BOUNDARY HAS A CHANCE TO SHIFT SOUTH IS
POSSIBLE THROUGHOUT THE DAY ON SATURDAY. TIMING AND AGREEMENT ON
THIS POSSIBILITY IS DIFFICULT WITH MODEL DIFFERENCES AT THIS TIME.
TEMPS WILL BEGIN TO MODERATE INTO THE LOWER 80S...BUT DEW PTS WILL
STILL BE IN THE LOW 70S...SO IT WILL STILL FEEL HUMID.
.LONG TERM...
SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
HIGH PRESSURE WILL SETTLE INTO THE UPPER MIDWEST. TEMPS ARE EXPECTED
IN THE LOWER 80S WITH DEWPTS IN THE LOW 60S. DRY WEATHER FOR A
PERIOD.
&&
.AVIATION...PERIODS OF CONVECTION THROUGH THE TAF PD WL RESULT IN
OCNL MVFR CIGS/VSBYS AND BRIEFLY LWR. LKLY TO BE ENUF MIXING LTR
THIS MRNG AND AFTN TO RESULT IN A PERIOD OF VFR CIGS UNTIL LWRING
AGAIN TNGT OR EARLY SAT.
&&
.MARINE...LOOSER PRES GRADIENT WL RESULT IN LESS GUSTINESS
TODAY...HOWEVER IF ENOUGH CLEARING TAKES PLACE THIS AFTN AFTER
NUMEROUS MRNG CONVECTION WEAKENS...MAY BE ABLE TO MIX DOWN SOME
GUSTY SOUTHWEST WINDS OVER THE LAND WHICH COULD AFFECT PORTIONS OF
THE NEARSHORE WATERS...ESPECIALLY FROM NORTH POINT LIGHT SOUTH.
LOOKS LESS GUSTY HWVR THAN YESTERDAY AFTN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ062>072.
FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH SATURDAY MORNING
FOR WIZ046-047-051-052-056>060.
LM...NONE.
&&
SHORT/LONG TERM...13/MRC
AVIATION/MARINE...11/MBKHazardous weather outlook, Jul 23, 4:37 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 437 AM CDT FRI JUL 23 2010 WIZ046-047-051-052-056>060-062>072-240945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 437 AM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT AS LOW PRESSURE IN THE PLAINS TRACKS NORTHEAST INTO WISCONSIN. SOME OF THE THUNDERSTORMS WILL PRODUCE ADDITIONAL HEAVY RAINFALL. STANDING WATER REMAINS IN MANY AREAS DUE TO THURSDAYS HEAVY RAINFALL. THE HEAVY RAINFALL EXPECTED IN THE NEXT 24 HOURS WILL ONLY WORSEN THE FLASH FLOOD THREAT. HENCE A FLASH FLOOD WATCH HAS BEEN REISSUED FOR THE AREA...MAINLY FROM SPRING GREEN TO MILWAUKEE THROUGH TONIGHT...AND NORTH OF THIS LINE BEGINNING LATE THIS AFTERNOON THROUGH TONIGHT. HEAT INDEX READINGS WILL REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON OVER PORTIONS OF THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE WEATHER RISK IS DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE THIS AFTERNOON...IF ENOUGH CLEARING TAKES PLACE RESULTING IN A UNSTABLE ATMOSPHERE IN THE VICINITY OF A NEARBY FRONTAL BOUNDARY. MANY RIVERS AND STREAMS ARE EXCEEDING FLOOD STAGE OR ARE EXPECTED TO EXCEED FLOOD STAGE IN THE NEXT 24 HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE LIKELY SATURDAY MORNING...WITH A CHANCE LINGERING INTO SATURDAY EVENING AS A COOL FRONT SLIDES THROUGH THE AREA. A FEW THUNDERSTORMS COULD BECOME SEVERE IN FAR SOUTHEAST WISCONSIN ON SATURDAY...MAINLY IN THE MORNING FROM MILWAUKEE TO MONROE AND POINTS SOUTH INCLUDING RACINE...KENOSHA AND JANESVILLE. MANY RIVERS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AND SATURDAY. LMZ643>646-240945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 437 AM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN LAKE MICHIGAN THIS MORNING WITH A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE THUNDERSTORMS TONIGHT COULD BECOME SEVERE PRODUCING WIND GUSTS IN EXCESS OF 33 KNOTS AND LARGE HAIL. SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA FOR A TIME THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE STORMS ON SATURDAY AS A COOL FRONT CROSSES THE AREA. THERE IS A CHANCE OF MORE THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Jul 22, 11:56 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 6 NW MILWAUKEE 43.09N 88.00W
07/22/2010 M7.38 INCH MILWAUKEE WI MESONET
CITY OF MILWAUKEE POLICE STATION. DAILY TOTAL. MMSD RAIN
GAGE. 5.65 INCHES FELL IN TWO HOURS FROM 6 TO 8 PM.
MAEW3.
1000 PM HEAVY RAIN 3 NW MILWAUKEE 43.06N 87.96W
07/22/2010 M7.49 INCH MILWAUKEE WI MESONET
CITY OF MILWAUKEE FIRE STATION. DAILY TOTAL AT MAKW3.
MMSD RAIN GAGE. 5.72 INCHES FELL IN TWO HOURS FROM 6 TO 8
PM.
&&
PZABELLocal storm report, Jul 23, 12:04 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1204 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 2 N WAUWATOSA 43.09N 88.03W
07/23/2010 M7.10 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOUR RAIN FALL
&&
SEARSLocal storm report, Jul 23, 12:05 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 3 SE PALMYRA 42.85N 88.55W
07/23/2010 M3.25 INCH JEFFERSON WI NWS EMPLOYEE
&&
SEARSLocal storm report, Jul 23, 12:07 AM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1207 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD SHOREWOOD 43.09N 87.89W
07/22/2010 MILWAUKEE WI BROADCAST MEDIA
7.5 INCHES OF RAIN AT WTMJ-TV STUDIO. 7 INCHES HAVE
FALLEN IN THE LAST 2.5 HOURS.
&&
SEARSLocal storm report, Jul 23, 12:08 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1208 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TORNADO 2 NE DANE 43.27N 89.47W
07/22/2010 DANE WI TRAINED SPOTTER
TORNADO REPORTED HALFWAY BETWEEN DANE AND MORRISONVILLE
0409 PM FUNNEL CLOUD NEOSHO 43.31N 88.52W
07/22/2010 DODGE WI LAW ENFORCEMENT
TWO FUNNEL CLOUDS SPOTTED NEAR THE INTERSECTION OF 67 AND
ADAMS...MOVING TO THE NORTHEAST
0435 PM FUNNEL CLOUD W LOWELL 43.34N 88.82W
07/22/2010 DODGE WI TRAINED SPOTTER
FUNNEL CLOUD REPORTED WEST OF LOWELL.
0445 PM TORNADO 5 N MADISON 43.16N 89.38W
07/22/2010 DANE WI LAW ENFORCEMENT
DEBRIS AND HIGH WINDS ON PORTAGE ROAD.
0447 PM HEAVY RAIN WEST BEND 43.42N 88.18W
07/22/2010 M1.77 INCH WASHINGTON WI TRAINED SPOTTER
1.77 INCHES IN A 25 MINUTE TIME PERIOD
0500 PM HEAVY RAIN MENOMONEE FALLS 43.15N 88.13W
07/22/2010 M4.02 INCH WAUKESHA WI MESONET
1 HOUR RAINFALL FROM 4-5 PM. MMSD RAIN GAGE. MFAW3.
0506 PM TSTM WND GST 4 W BROWN DEER 43.17N 88.05W
07/22/2010 M61.00 MPH MILWAUKEE WI TRAINED SPOTTER
6 INCH TREE DOWN
0512 PM HEAVY RAIN 2 E HOLY HILL 43.24N 88.29W
07/22/2010 M1.91 INCH WASHINGTON WI TRAINED SPOTTER
1.91 INCHES IN A 30 MIN TIME PERIOD THIS AFTERNOON...IN
ADDITION TO 1.06 INCHES THAT FELL THIS MORNING
0516 PM FUNNEL CLOUD 3 S WATERLOO 43.14N 88.99W
07/22/2010 JEFFERSON WI TRAINED SPOTTER
0526 PM FUNNEL CLOUD 1 E STOUGHTON 42.92N 89.20W
07/22/2010 DANE WI LAW ENFORCEMENT
0529 PM FUNNEL CLOUD 2 SW FORT ATKINSON 42.91N 88.87W
07/22/2010 JEFFERSON WI LAW ENFORCEMENT
FUNNEL CLOUD WITHIN 100 FEET OF GROUND
0530 PM TORNADO 3 NW EDGERTON 42.87N 89.11W
07/22/2010 DANE WI LAW ENFORCEMENT
BRIEF TOUCHDOWN ON THE GROUND AT HWY X AND BLIVEN RD
0551 PM FLASH FLOOD MENOMONEE FALLS 43.15N 88.13W
07/22/2010 WAUKESHA WI AMATEUR RADIO
STREET FLOODING...ROAD BARACADED AT INTERSECTION OF
MENOMONEE AVE AND TOWN HALL ROAD...RAIN FALL ESTIMATED
FROM SURROUNDING REPORTS...SIMILAR REPORTS FROM SUSSEX
AND BROOKFIELD...BASEMENTS FLOODING AND CARS STRANDED IN
ROADS
0555 PM HEAVY RAIN 1 NE MILWAUKEE TIMMERMA 43.12N 88.02W
07/22/2010 E2.00 INCH MILWAUKEE WI TRAINED SPOTTER
INTERSECTION OF FOND DU LAC AVE AND 91ST
STREET...FLOODING WITH ESTIMATED 3 FEET OF
WATER...ESTIMATED RAIN FALL TOTAL FROM SURROUNDING
REPORTS
0613 PM TSTM WND GST 2 N WAUKESHA 43.04N 88.24W
07/22/2010 M62.00 MPH WAUKESHA WI AMATEUR RADIO
0627 PM HEAVY RAIN MILWAUKEE TIMMERMAN AIR 43.11N 88.03W
07/22/2010 E2.50 INCH MILWAUKEE WI AMATEUR RADIO
STREET FLOODING AT 106TH AND WEST APPLETON AVE...WATER
COMING OUT OF SEWER...MANY REPORTS IN GENERAL AREA OF
STREET FLOODING...WITH WATER OVER THE CURBS
0628 PM TORNADO RIDGEWAY 43.00N 89.99W
07/22/2010 IOWA WI FIRE DEPT/RESCUE
BRIEF TORNADO NEAR HWY 18/151 AND RIDGEVIEW.
0628 PM TORNADO 2 N MILTON 42.81N 88.95W
07/22/2010 ROCK WI TRAINED SPOTTER
BRIEF TORNADO ON GROUND AT INTERSECTION OF HWY 59 AND
CLEAR LAKE.
0628 PM TORNADO 4 S FORT ATKINSON 42.87N 88.84W
07/22/2010 JEFFERSON WI EMERGENCY MNGR
TORNADO NEAR HWY 12 AND CREAMERY RD.
0628 PM TORNADO 3 SE FORT ATKINSON 42.90N 88.80W
07/22/2010 JEFFERSON WI TRAINED SPOTTER
DEBRIS IN AIR...SPOTTER 3 SOUTH OF FORT...LOOKING EAST.
0631 PM FUNNEL CLOUD EAST TROY 42.79N 88.40W
07/22/2010 WALWORTH WI FIRE DEPT/RESCUE
REPORTED NORTH OF TROY CENTER.
0638 PM TORNADO 2 SE EAGLE 42.86N 88.45W
07/22/2010 WAUKESHA WI PUBLIC
DEBRIS FALLING FROM SKY IN EAGLE SPRING LAKE AREA.
0644 PM TORNADO 2 WNW WHITEWATER 42.85N 88.77W
07/22/2010 JEFFERSON WI PUBLIC
RIGHT NORTH OF THE JEFFERSON...WALWORTH COUNTY LINE
0646 PM HEAVY RAIN 1 SW MILWAUKEE TIMMERMA 43.10N 88.05W
07/22/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
HWY 45 BETWEEN HAMPTON AND CAPITAL DR PARTIALLY CLOSED
DUE TO HIGH WATER
0656 PM TORNADO 1 W WIND LAKE 42.82N 88.18W
07/22/2010 RACINE WI TRAINED SPOTTER
TORNADO ON GROUND WEST OF WIND LAKE...NEAR LOOMIS RD
0700 PM HEAVY RAIN 1 N SUN PRAIRIE 43.20N 89.23W
07/22/2010 E3.00 INCH DANE WI PUBLIC
ABOUT 2 FEET OF WATER COVERING ROADS...ROADS IMPASSABLE
0709 PM TORNADO 2 NW WIND LAKE 42.84N 88.18W
07/22/2010 WAUKESHA WI LAW ENFORCEMENT
TORNADO REPORTED AT HWY 164 AND COUNTYLINE ROAD
0711 PM HEAVY RAIN 2 SW MADISON TRUAX AIRP 43.12N 89.36W
07/22/2010 E3.00 INCH DANE WI TRAINED SPOTTER
CARS STALLED OUT...WITH WATER OVER THE ROADS
0750 PM FLASH FLOOD SHOREWOOD 43.09N 87.89W
07/22/2010 MILWAUKEE WI BROADCAST MEDIA
7.5 INCHES OF RAIN AT WTMJ-TV STUDIO. 7 INCHES HAVE
FALLEN IN THE LAST 2.5 HOURS.
0840 PM TSTM WND DMG 5 S WHITEWATER 42.76N 88.74W
07/22/2010 WALWORTH WI LAW ENFORCEMENT
POLE BARN DOWN AND NUMEROUS TREES DOWN.
0844 PM FLASH FLOOD 2 SE WAUKESHA 42.99N 88.21W
07/22/2010 WAUKESHA WI AMATEUR RADIO
HIGHWAY 59 AND HIGHWAY 164 FLOODED. TRAFFIC HAVING TO
TURN AROUND.
0845 PM HEAVY RAIN 2 ESE WAUKESHA 43.00N 88.20W
07/22/2010 M3.50 INCH WAUKESHA WI AMATEUR RADIO
3.5 INCHES OF RAIN IN 45 MINUTES FROM 8 TO 845 PM.
0845 PM HEAVY RAIN 3 SE MILWAUKEE TIMMERMA 43.08N 87.99W
07/22/2010 M6.90 INCH MILWAUKEE WI PUBLIC
6 INCHES OF WATER IN BASEMENT
0855 PM TSTM WND GST EAST TROY 42.79N 88.40W
07/22/2010 M47.00 MPH WALWORTH WI MESONET
DW3201 TIME ESTIMATED.
0910 PM HEAVY RAIN 1 SW MILWAUKEE INTERNAT 42.93N 87.91W
07/22/2010 E3.00 INCH MILWAUKEE WI TRAINED SPOTTER
INTERSECTION 20TH AND COLLEGE AVE HAS TWO FEET OF
WATER...CARS TURNING AROUND
0915 PM HEAVY RAIN 3 S LA GRANGE 42.76N 88.60W
07/22/2010 M3.15 INCH WALWORTH WI TRAINED SPOTTER
2.3 INCHES BETWEEN 840 AND 855 PM...0.85 INCHES BETWEEN
900 AND 915 PM
0935 PM HEAVY RAIN 1 NNW JANESVILLE 42.70N 89.02W
07/22/2010 E3.00 INCH ROCK WI TRAINED SPOTTER
WATER COVERING THE ROAD...OVER THE CURB AS WELL
0940 PM TSTM WND GST KENOSHA 42.58N 87.82W
07/22/2010 M54.00 MPH KENOSHA WI MESONET
TIME ESTIMATED.
0940 PM TSTM WND GST KENOSHA 42.58N 87.82W
07/22/2010 M54.00 MPH KENOSHA WI MESONET
TIME ESTIMATED.
0949 PM HEAVY RAIN 2 WSW MILWAUKEE INTERNA 42.93N 87.93W
07/22/2010 E4.00 INCH MILWAUKEE WI AMATEUR RADIO
ESTIMATED 3 FEET WATER ON STREET IN CONSTRUCTION
ZONE...WATER UP TO CAR WINDOWS IN SOME AREAS
0954 PM HEAVY RAIN 3 W MILWAUKEE INTERNATI 42.94N 87.95W
07/22/2010 E4.00 INCH MILWAUKEE WI AMATEUR RADIO
MEASURED 27 INCHES OF WATER ON THE STREET AT INTERSECTION
OF PARNELL AVE AND SOUTH 37TH COURT
1000 PM HEAVY RAIN DE FOREST 43.25N 89.35W
07/22/2010 M4.46 INCH DANE WI MESONET
WX9TRS SINCE MIDNIGHT.
1000 PM HEAVY RAIN RACINE 42.73N 87.78W
07/22/2010 M3.31 INCH RACINE WI MESONET
CW1057 SINCE MIDNIGHT.
1000 PM HEAVY RAIN RICHFIELD 43.26N 88.19W
07/22/2010 M3.41 INCH WASHINGTON WI MESONET
CW2841 SINCE MIDNIGHT.
1000 PM HEAVY RAIN 5 NNW DODGEVILLE 43.03N 90.17W
07/22/2010 M3.30 INCH IOWA WI MESONET
DODGEVILLE RAWS SINCE MIDNIGHT.
1000 PM HEAVY RAIN 6 NW MILWAUKEE 43.09N 88.00W
07/22/2010 M7.38 INCH MILWAUKEE WI MESONET
CITY OF MILWAUKEE POLICE STATION. DAILY TOTAL. MMSD RAIN
GAGE. 5.65 INCHES FELL IN TWO HOURS FROM 6 TO 8 PM.
MAEW3.
1000 PM HEAVY RAIN 3 NW MILWAUKEE 43.06N 87.96W
07/22/2010 M7.49 INCH MILWAUKEE WI MESONET
CITY OF MILWAUKEE FIRE STATION. DAILY TOTAL AT MAKW3.
MMSD RAIN GAGE. 5.72 INCHES FELL IN TWO HOURS FROM 6 TO 8
PM.
1000 PM HEAVY RAIN MADISON TRUAX AIRPORT 43.14N 89.33W
07/22/2010 M3.60 INCH DANE WI ASOS
SINCE MIDNIGHT. 13TH HIGHEST 24 HOUR RAINFALL FOR ANY
DATE. RECORD FOR THE DATE.
1000 PM HEAVY RAIN MILWAUKEE INTERNATIONAL 42.94N 87.90W
07/22/2010 M5.22 INCH MILWAUKEE WI ASOS
SINCE MIDNIGHT. 3RD HIGHEST 24 HOUR RAINFALL FOR ANY
DATE. RECORD RAINFALL FOR DAY.
1045 PM HEAVY RAIN 3 ESE CLYMAN 43.30N 88.66W
07/22/2010 E3.00 INCH DODGE WI TRAINED SPOTTER
1.5 TO 2 FEET OF WATER OVER INTERSECTION OF HWY DJ AND
HWY E
1136 PM HEAVY RAIN 2 SW DOUSMAN 42.99N 88.50W
07/22/2010 E3.00 INCH WAUKESHA WI NWS EMPLOYEE
WATER OVER HWY Z BETWEEN NORTHEY RD AND HWY N
1200 AM HEAVY RAIN 2 N WAUWATOSA 43.09N 88.03W
07/23/2010 M7.10 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOUR RAIN FALL
1200 AM HEAVY RAIN 3 SE PALMYRA 42.85N 88.55W
07/23/2010 M3.25 INCH JEFFERSON WI NWS EMPLOYEE
&&
SEARSLocal storm report, Jul 23, 1:09 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 AM CDT FRI JUL 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLASH FLOOD E WATERTOWN 43.19N 88.72W
07/22/2010 JEFFERSON WI AMATEUR RADIO
HIGHWAY 19 EAST OF WATERTOWN COMPLETELY FLOODED AND
IMPASSABLE
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:12 PM CDT | Tornado Warning | MKX | Waukesha | 33 min |
| Jul 22, 7:35 PM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 25 min |
| Jul 22, 7:46 PM CDT | Flash Flood Warning | MKX | Dodge, Washington | 92 min |
| Jul 22, 7:56 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 49 min |
| Jul 22, 7:59 PM CDT | Flash Flood Warning | MKX | Green, Rock | 6 hr |
| Jul 22, 8:04 PM CDT | River Flood Warning | MKX | Milwaukee | 14 hr |
| Jul 22, 8:12 PM CDT | River Flood Watch | MKX | Waukesha | 11 hr |
| Jul 22, 8:12 PM CDT | River Flood Watch | MKX | Racine | 11 hr |
| Jul 22, 8:12 PM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jul 22, 8:15 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 22, 8:24 PM CDT | River Flood Warning | MKX | Sauk | 25 hr |
| Jul 22, 8:36 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 39 min |
| Jul 22, 8:40 PM CDT | River Flood Warning | MKX | Kenosha | 16 days |
| Jul 22, 8:40 PM CDT | River Flood Warning | MKX | Milwaukee | 50 hr |
| Jul 22, 8:51 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Walworth | 5 hr |
| Jul 22, 8:52 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 38 min |
| Jul 22, 9:13 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 38 min |
| Jul 22, 9:25 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 50 min |
| Jul 22, 10:04 PM CDT | Special Marine Warning | MKX | 101 min | |
| Jul 22, 10:08 PM CDT | River Flood Watch | MKX | Jefferson, Rock | 48 hr |
| Jul 22, 10:08 PM CDT | River Flood Watch | MKX | Rock | 12 hr |
| Jul 22, 10:08 PM CDT | River Flood Watch | MKX | Jefferson | 12 hr |
| Jul 22, 10:37 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 23 min |
| Jul 22, 11:24 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 23, 12:16 AM CDT | River Flood Watch | MKX | Jefferson | 117 days |
| Jul 23, 2:20 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 5 hr |
| Jul 23, 3:38 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 27 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Fond du Lac | 35 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Jefferson | 12 days |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Waukesha | 5 days |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Milwaukee | 52 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Racine | 48 hr |
| Jul 23, 5:21 AM CDT | River Flood Warning | MKX | Racine | 41 hr |
| Jul 23, 6:41 AM CDT | Areal Flood Advisory | MKX | Dane, Iowa, Rock | 4 hr |
| Jul 23, 7:30 AM CDT | Areal Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jul 23, 10:11 AM CDT | River Flood Warning | MKX | Rock | 20 days |
| Jul 23, 10:11 AM CDT | River Flood Warning | MKX | Jefferson | 12 days |
| Jul 23, 10:16 AM CDT | River Flood Warning | MKX | Racine | 66 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 19 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 24 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Green | 19 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Green, Rock | 35 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Rock | 19 hr |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.